Advertisement

Periodica Mathematica Hungarica

, Volume 59, Issue 2, pp 119–146 | Cite as

On pseudo quasi-Einstein manifolds

  • Absos Ali Shaikh
Article

Abstract

The object of the present paper is to introduce a type of non-flat semi-Riemannian manifold, called pseudo quasi-Einstein manifold and to study some geometric and global properties of such a manifold. Also the existence of such a manifold is ensured by several non-trivial examples.

Key words and phrases

pseudo quasi-Einstein manifold pseudo quasi-constant curvature conformally flat Killing vector field 

Mathematics subject classification numbers

53B05 53B15 53C15 53C25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. K. Beem and P. E. Ehrlich, Global Lorentzian geometry, Marcel Dekker Inc., New York, 1981.MATHGoogle Scholar
  2. [2]
    D. E. Blair, T. Koufogiorgos and B. J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math., 91 (1995), 189–214.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    F. Brickell and R. S. Clark, Differentiable manifolds, Van Nostrand Reinhold Comp., London, 1970.MATHGoogle Scholar
  4. [4]
    M. C. Chaki and R. K. Maity, On quasi-Einstein manifolds, Publ. Math. Debrecen, 57 (2000), 297–306.MATHMathSciNetGoogle Scholar
  5. [5]
    B. Y. Chen and K. Yano, Hypersurfaces of conformally flat spaces, Tensor (N. S.), 26 (1972), 318–322.MATHMathSciNetGoogle Scholar
  6. [6]
    U. C. De and G. C. Ghosh, On quasi-Einstein manifolds, Period. Math. Hungar., 48(1–2) (2004), 223–231.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    R. Deszcz and M. Hotloś, Remarks on Riemannian manifolds satisfying a certain curvature condition imposed on the Ricci tensor, Prace Nauk. Pol. Szczec., 11 (1989), 23–34.Google Scholar
  8. [8]
    R. Deszcz, F. Dillen, L. Verstraelen and L. Vrancken, Quasi-Einstein totally real submanifolds of S6(1), Tohoku Math. J., 51 (1999), 461–478.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    R. Deszcz, M. Glogowska, M. Hotloś and Z. Sentürk, On certain quasi-Einstein semi-symmetric hypersurfaces, Ann. Univ. Sci. Budapest. Eötvös Sect. Math., 41 (1998), 153–166.Google Scholar
  10. [10]
    R. Deszcz, M. Hotloś and Z. Sentürk, Quasi-Einstein hypersurfaces in semi-Riemannian space forms, Colloq. Math., 81 (2001), 81–97.CrossRefGoogle Scholar
  11. [11]
    R. Deszcz, M. Hotloś and Z. Sentürk, On curvature properties of quasi-Einstein hypersurfaces in semi-Euclidean spaces, Soochow J. Math., 27(4) (2001), 375–389.MATHMathSciNetGoogle Scholar
  12. [12]
    R. Deszcz, P. Verheyen and L. Verstraelen, On some generalized Einstein metric conditions, Publ. Inst. Math. (Beograd) (N.S.), 60:74 (1996), 108–120.MathSciNetGoogle Scholar
  13. [13]
    D. Ferus, A remark on Codazzi tensors on constant curvature space, Global Differential Geometry and Global Analysis, Lecture Notes in Math. 838, Springer-Verlag, New York, 1981.CrossRefGoogle Scholar
  14. [14]
    N. J. Hicks, Notes on Differential Geometry, Affiliated East West Press Pvt. Ltd., 1969.Google Scholar
  15. [15]
    Koufogiorgos, T. and Tsichlias, C., Generalized (k, μ)-contact metric manifolds with ∥grad k∥ = constant, J. Geom., 78 (2003), 83–91.MATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    A. L. Mocanu, Les variétés a courbure quasi-constant de type Vrănceanu, Lucr. Conf. Nat. de Geom. Si Top., Tirgoviste, 1987.Google Scholar
  17. [17]
    B. O’ Neill, Semi-Riemannian Geometry, Academic Press, Inc., 1983.Google Scholar
  18. [18]
    M. Novello and M. J. Reboucas, The stability of a rotating universe, The Astrophysics Journal, 225 (1978), 719–724.CrossRefGoogle Scholar
  19. [19]
    J. A. Schouten, Ricci-calculus (2nd edn.), Springer-Verlag, Berlin, 1954.MATHGoogle Scholar
  20. [20]
    A. A. Shaikh and K. K. Baishya, On ϕ-symmetric LP-Sasakian manifolds, Yokohama Math. J., 52 (2006), 97–112.MATHMathSciNetGoogle Scholar
  21. [21]
    A. A. Shaikh and K. K. Baishya, On (k, μ)-contact metric manifolds, Diff. Geom. Dyn. Syst., 8 (2006), 253–261.MATHMathSciNetGoogle Scholar
  22. [22]
    B. Spain, Tensor Calculus (3rd edn.), Radha Publishing House, Kolkata, 1995.Google Scholar
  23. [23]
    Gh. Vrănceanu, Lecons des Geometrie Differential, Vol. 4, Ed. de l’Academie, Bucharest, 1968.Google Scholar
  24. [24]
    Y. Watanabe, Integral inequalities in compact orientable manifolds, Riemannian or Kahlerian, Kodai Math. Sem. Rep., 20 (1968), 264–271.MATHCrossRefMathSciNetGoogle Scholar
  25. [25]
    K. Yano, Integral formulas in Riemannian Geometry, Marcel Dekker, New York, 1970.MATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Burdwan GolapbagBurdwanIndia

Personalised recommendations